# SDR VIBR20131202004

- Difficulty date: June 7, 2013
- Submitted: December 2, 2013
- Operation: General aviation
- Aircraft: N770PC
- Make and model: Lear 60LEAR
- Aircraft serial: 0318
- Aircraft time: 2,055 hours, 1,455 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 541553019
- Part serial: A0082220101
- Condition: Malfunctioned
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED ANNUNCIATOR ILLUMINATED IN FLIGHT.  REPLACED MODULATING VALVE BOX.
